Featured Issue


Volume 08 Issue 01


Interpolation Along a Curve

By Joseph A. Boor


Multivariate Bühlmann-Straub Credibility Model Applied to Claims Reserving for Correlated Run-off Triangles

By Sebastian Happ, Ramona Maier, Michael Merz


Interval Estimation for Bivariate t-Copulas via Kendall’s Tau

By Liang Peng, Ruodu Wang


Estimating Insurance Attrition Using Survival Analysis

By Luyang Fu, Hongyuan Wang


The Discrete Fourier Transform and Cyclical Overflow

By Leigh Joseph Halliwell

View Complete Table of Contents


More News

Subscribe to the RSS Feed

Email List

Sign up today for the Variance e-mail list and receive updates about new issues, articles, and special features.

Mission Statement

Variance is a peer-reviewed journal published by the Casualty Actuarial Society to disseminate work of interest to casualty actuaries worldwide. The focus of Variance is original practical and theoretical research in casualty actuarial science. Significant survey or similar articles are also considered for publication. Membership in the Casualty Actuarial Society is not a prerequisite for submitting papers to the journal and submissions by non-CAS members is encouraged.